标题:Steady-state analysis of probabilistic Boolean networks
作者:Pan, Jinfeng; Feng, Jun-e; Meng, Min
作者机构:[Pan, Jinfeng; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Meng, Min] Nanyang Technol Univ, Sch Elect & Elect E 更多
通讯作者:Feng, JE;Feng, June
通讯作者地址:[Feng, JE]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
来源:JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS
出版年:2019
卷:356
期:5
页码:2994-3009
DOI:10.1016/j.jfranklin.2019.01.039
摘要:This paper investigates steady-state distributions of probabilistic Boolean networks via cascading aggregation. Under this approach, the problem is converted to computing least square solutions to several corresponding equations. Two necessary and sufficient conditions for the existence of the steady-state distributions for probabilistic Boolean networks are given firstly. Secondly, an algorithm for finding the steady-state distributions of probabilistic probabilistic Boolean networks is given. Finally, a numerical example is given to show the effectiveness of the proposed method. (C) 2019 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.
收录类别:EI;SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85061155208&doi=10.1016%2fj.jfranklin.2019.01.039&partnerID=40&md5=aace76c6a72fada51fc96635f58c3c87
TOP